MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT

NATUS MEDICAL INCORPORATED MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Model Number 1104HMT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Micro ventricular bolt icp / temp.Monitoring kit - during the implantation process, it was found that the silicone tube of the ventricular channel was broken.
 
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).Per (b)(4) rev 05 camino110-4 series intracranial pressure/temperature catheters and accessories - risk analysis spreadsheet, (ras).Hazard id 6.4 silicone shears off catheter tip during insertion or removal: a) silicone material, tolerancing vs.Stylet, or silicone attachment insufficient / non-robust for intended use b) physician inadvertently tears silicon with stylet or catheter effects (harm): inflammation; local toxicity; systemic toxicity residual risk: minor.The hazards identified have been reduced as far as possible, and the benefit of use of the entire product outweighs the risks identified.Requested additional information from the customer, and awaiting response.Further investigation to be carried out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint # (b)(4).Sterile date: (b)(6) 2023.Device history review: unit has passed all the required tests.No manufacturing defects or non-conformances observed.No associated capas.Risk management review: a review of (b)(4) medical device hazard analysis (rev 05), identifies the hazard situation as "6.4 silicone shears off catheter tip during insertion or removal: a) silicone material, tolerancing vs.Stylet, or silicone attachment insufficient / non-robust for intended use b) physician inadvertently tears silicon with stylet or catheter" based on complaint of "silicone tube ruptures." the risk level is considered low.This determination is based on the information received from the customer.Root cause/failure investigation: the customer did not return the device for evaluation or provide additional details regarding the device.The device history records show specifications were met prior to release of product.Complaint data will be tracked and trended for recurrence.No further action is required.Failure mode: n/a - not returned.

Brand Name
MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Common Device Name
MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego
CA 92121
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
h91pd92,
EI  
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key23157907
Report Number2023988-2025-00106
Device Sequence Number14740906
Product Code GWN
UDI-Device Identifier00382830047531
UDI-Public00382830047531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model Number1104HMT
Device Catalogue Number1104HMT
Device Lot Number118D01000800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown